×

Déformations projectives des systèmes \(n\)-conjugués dans \(S_{2n-1}\) dont toutes les transformées de Laplace sont dégénérées. (French) Zbl 0099.17001


PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] B. Segre: Intorno alla teoria delle superficie proiettivamente deformabili... Mem. della Acc. Italia, Vol. II, No 3, 1931. · Zbl 0003.22102
[2] A. Švec: Les surfaces R dans les espaces projectifs de dimension impaire. Чех. мат. ж. 9 (84), 1959, 243-264. · Zbl 0093.34701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.